# SDR U9FS20160725001

- Difficulty date: July 8, 2016
- Submitted: July 25, 2016
- Operation: General aviation
- Aircraft: N5331B
- Make and model: Cessna 152
- Aircraft serial: 15283839
- Aircraft time: 11,562 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 0760209
- Condition: Binding
- Location: Te Flaps
- Part time: 11,562 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING A TOUCH AND GO, THE PILOT SELECTED FLAPS UP BUT THE FLAPS FAILED TO RETRACT. THE PILOT CONTINUED THE TAKEOFF WITH FULL FLAPS TURNED AND LANDED DOWNWIND. THE AIRCRAFT DEPARTED THE SIDE OF THE RUNWAY LEADING TO THE ACCIDENT. INSPECTION OF THE FLAP SYSTEM FOUND THE FLAP ACTUATOR JACK SCREW JAMMED IN THE EXTENDED POSITION PREVENTING RETRACTION OF THE FLAPS.
